Alert archive / Georgia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 103, NWS Atlanta, GA

June 8, 20224 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 8, 2022, 10:57 PM EDT for 4 counties in Georgia. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2022, 10:57 PM EDT (02:57 UTC)
Expired
Jun 8, 2022, 11:30 PM EDT
In force
33 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clayton County, GA, Coweta County, GA, Fayette County, GA, Spalding County, GA

The radar

The Atlanta radar (KFFC), 1 km from the middle of the area, began a volume at 03:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 11:00 PM EDTTSTM WND DMG3 Wsw Sharpsburg, GATRANSFORMER FIRE AND POWER LINE DOWN AT INTERSECTION OF MCDONALD RD AND TOPE RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.0 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2022-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1266 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2022-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1266 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
921 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
168 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

757 
WUUS52 KFFC 090257
SVRFFC
GAC063-077-113-255-090330-
/O.NEW.KFFC.SV.W.0103.220609T0257Z-220609T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1057 PM EDT Wed Jun 8 2022

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northwestern Spalding County in west central Georgia...
  Fayette County in north central Georgia...
  Eastern Coweta County in west central Georgia...
  South central Clayton County in north central Georgia...

* Until 1130 PM EDT.

* At 1057 PM EDT, a severe thunderstorm was located over Sharpsburg,
  or 9 miles east of Newnan, moving east at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Newnan, Fayetteville, Peachtree City, Tyrone, Senoia, Brooks,
  Sharpsburg, Turin, Woolsey, Starrs Mill, Birdie, Vaughn, Inman,
  Digbey, Jw Smith Reservoir, Lake Horton, Zetella, Thomas Crossroads
  and Irondale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3345 8472 3348 8435 3322 8435 3327 8472
TIME...MOT...LOC 0257Z 270DEG 30KT 3336 8463 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
021 
WWUS52 KFFC 090320
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
1120 PM EDT Wed Jun 8 2022

GAC063-077-113-255-090330-
/O.CON.KFFC.SV.W.0103.000000T0000Z-220609T0330Z/
Spalding GA-Fayette GA-Coweta GA-Clayton GA-
1120 PM EDT Wed Jun 8 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT
FOR NORTHWESTERN SPALDING...SOUTHERN FAYETTE...EAST CENTRAL COWETA
AND SOUTH CENTRAL CLAYTON COUNTIES...

At 1120 PM EDT, a severe thunderstorm was located over Woolsey, or
near Fayetteville, moving east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Fayetteville, Peachtree City, Senoia, Brooks, Woolsey, Starrs Mill,
Birdie, Vaughn, Inman, Digbey, Jw Smith Reservoir, Lake Horton,
Zetella and Irondale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3348 8435 3322 8435 3326 8461 3347 8452
TIME...MOT...LOC 0320Z 270DEG 30KT 3336 8440 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 9:09 PM EDT, 1 hour 48 minutes earlier.

Area forecast discussion, Jun 8, 9:09 PM EDT, 1 hour 48 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
909 PM EDT Wed Jun 8 2022

.UPDATE...

MCS is about to cross the AL/GA state line this evening. The
environment across western GA remains favorable for strong to
potentially severe thunderstorms as the system moves through.
Localized flash flooding will also be possible. Have made some
timing adjustments to the pops, but no other major changes are
needed.

.PREV DISCUSSION... /Issued 721 PM EDT Wed Jun 8 2022/

PREV DISCUSSION... /Issued 317 PM EDT Wed Jun 8 2022/

.Afternoon Area Forecast Discussion...

SHORT TERM /Tonight through Thursday Night/...

Scattered showers and thunderstorms developed this morning in AL and
have been slowly propagating southeastward down the AL/GA state line
and dissipating along a fading instability and moisture maximum. So
far this activity has not created any hazards in the CWA except some
elevated winds and light rain accumulations. Behind this complex
a lull in activity is expected through about 00Z.

CAMs are in agreement concerning the next round of convection
expected late this evening. This activity will be associated with
the an upper level disturbance moving through the FA and aided by a
cold front moving through central TN. CAMs show a weak line/complex
of storms moving into northwest GA and traversing southeastward
towards the ATL Metro arriving at the Metro around 03Z. Max SBCAPEs
in the vicinity of the disturbance will push 2000 J/kg with both 0-
1km and 0- 3km SRH around 100 m^2/^2s. With DCAPE values around 600
J/kg and the tall skinny CAPE depiction on this mornings soundings
still thinking that the main hazard will be localized flooding with
a secondary threat of damaging winds. This agrees with WPCs current
marginal risk that covers NW GA. Totals of about half an inch across
the area through tomorrow will be possible. The main caveat with all
the above will be the lack of differential heating due to coverage
from the cloud shield currently in place.

Tomorrow the aforementioned TN cold front will push through the CWA
with drier weather and northwest flow in its wake. The front is
progged to stall across southern GA tomorrow and will likely aid
in diurnally driven thunderstorms developing tomorrow afternoon.

28

LONG TERM /Friday through Wednesday/...

Minimal changes in the long term forecast.
See previous discussion below.

Thiem

The extended begins with a brief reprieve from what will have been a
very active several days as a surface high slides into place across
the mid-Atlantic early Friday. The column loses much of its moisture
(through 0Z Saturday) even as the high quickly breaks down ahead of
the next rainmaker, but with northwesterly flow still presiding over
the mid-levels, an errant passing disturbance may still lead to
spotty showers and thunderstorms. Moving into the weekend proper, a
digging shortwave traversing the broader trough axis shifts across
the OH River Valley with an attendant lobe of low pressure at the
surface in tow. Global models resolve a weak moisture impulse,
currently progged to push eastward across the TN River Valley late
Friday/early Saturday, but the jury is out on timing and whether or
not it loses steam before reaching northwest GA. Have opted for
chance PoPs owing to uncertainty with the all or nothing solutions
from the Euro vs. the GFS.

From Saturday afternoon on, model agreement further devolves. As the
southeast remains in a regime of northwesterly flow aloft thanks to
broad troughing across the eastern CONUS and a persistent ridge over
the desert Southwest, it's very tricky to determine whether or not a
complete scouring of moisture (as suggested by the Euro) is
feasible. However, with no consistent signal, not seeing much
rationale to deviate from the blend. At the moment, it's the
difference between 1) yet another strong surface high settling in
across the mid-Atlantic or 2) weak, amorphous low-level flow and the
intrusion of several disturbances off the Gulf (and associated
thunderstorm chances) to finish off the weekend and take us into
next week. Deep, high amplitude mid-level ridging builds in
beginning next Tuesday, and PoPs should continue to be on the
downtrend to round out the long term period.

Plagued by cloud cover for the first half of the extended, highs
should remain right around climo or slightly below through Sunday,
in the mid-to-upper 80s. As the death ridge (sad face) builds in
late weekend, highs begin a steady climb back into the 90s and
higher -- triple digits are within reach for locales south of the
Fall Line. Need to keep a close eye on the potential for reaching
Heat Advisory criteria.

96

AVIATION...
00Z Update...
Difficult forecast for the next 12 hours. Convection will be
dependent upon MCS activity to the west. The hi-res models have
not had a good handle on these systems for the past 24 hours. Have
tried to time the MCS currently over MS and it looks like arrival
time should be 04-05Z. If it does rain at ATL, then the potential
for IFR cigs will increase. Winds should stay on the west side,
but go more NW during the late morning/early afternoon on
Thursday.

//ATL Confidence...00Z Update...
Med confidence all elements.

NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          69  89  61  88 /  80  10   5   5
Atlanta         71  85  63  87 /  80  10   5  20
Blairsville     65  79  54  80 /  60  10   5  20
Cartersville    68  84  59  85 /  80  10   5  20
Columbus        73  89  65  91 /  60  30  20  20
Gainesville     70  85  60  85 /  80  10   5  10
Macon           71  89  64  93 /  60  20  10  10
Rome            69  86  60  86 /  90  10   5  30
Peachtree City  69  86  61  88 /  80  10   5  20
Vidalia         74  89  69  93 /  30  30  20  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...NListemaa
LONG TERM....Thiem
AVIATION...NListemaa
Hazardous weather outlook, Jun 8, 8:54 PM EDT, 2 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
854 PM EDT Wed Jun 8 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-100100-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
854 PM EDT Wed Jun 8 2022

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

Showers and thunderstorms will be possible this evening through
tonight. Storms will likely move from northwest to southeast,
beginning in North Georgia this evening and moving into Central
Georgia later tonight. Some storms could be strong to severe with
damaging wind gusts, hail up to an inch, frequent lightning, and
periods of heavy rainfall. Localized flash flooding will also be
possible where heavy rains persist for extended periods of time
with urbanized and low-lying areas being particularly vulnerable.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Isolated to scattered thunderstorms are possible Thursday through
Sunday, primarily during the afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather and flash flooding through
the web by going to weather.gov/atlanta. Please relay any
information about observed severe weather to the NWS while
following all local, state, and CDC guidelines.

In the hours before

Special weather statement, Jun 8, 10:06 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1006 PM EDT Wed Jun 8 2022

GAZ053-054-056-067-068-090230-
Fayette GA-Coweta GA-Spalding GA-Meriwether GA-Pike GA-
1006 PM EDT Wed Jun 8 2022

...A strong thunderstorm will impact portions of Spalding, southern
Fayette, northeastern Meriwether, northern Pike and southeastern
Coweta Counties through 1030 PM EDT...

At 1005 PM EDT, a strong thunderstorm was near Rocky Mount, or 12
miles southeast of Newnan, moving east at 25 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Griffin, Zebulon, Peachtree City, Senoia, Luthersville, Brooks,
Moreland, Williamson, Sharpsburg, Turin, Orchard Hill, Haralson,
Sunny Side, Gay, East Griffin, East Newnan, Starrs Mill, Hilltop,
Hollonville and Rover.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3335 8477 3335 8425 3334 8425 3333 8420
      3318 8421 3318 8422 3319 8423 3319 8425
      3310 8425 3308 8477
TIME...MOT...LOC 0205Z 265DEG 23KT 3322 8468

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 8, 10:08 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1008 PM EDT Wed Jun 8 2022

GAZ023>025-090245-
Hall GA-Banks GA-Jackson GA-
1008 PM EDT Wed Jun 8 2022

...A strong thunderstorm will impact portions of Banks, southeastern
Hall and northern Jackson Counties through 1045 PM EDT...

At 1008 PM EDT, a strong thunderstorm was near Gainesville, moving
east at 25 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Gainesville, Jefferson, Commerce, Homer, Lula, Maysville,
Pendergrass, Gillsville, Talmo, Candler, Pinefield Crossroads,
Hollingsworth and Banks Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3446 8340 3442 8338 3432 8339 3427 8334
      3425 8334 3421 8337 3420 8340 3418 8338
      3417 8338 3418 8385 3437 8387
TIME...MOT...LOC 0208Z 265DEG 23KT 3429 8376

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 8, 10:28 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1028 PM EDT Wed Jun 8 2022

GAZ054-056-068-070-090300-
Fayette GA-Lamar GA-Spalding GA-Pike GA-
1028 PM EDT Wed Jun 8 2022

...A strong thunderstorm will impact portions of Spalding,
southeastern Fayette, northern Pike and northern Lamar Counties
through 1100 PM EDT...

At 1028 PM EDT, a strong thunderstorm was over Hollonville, or 9
miles northwest of Zebulon, moving east at 40 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Griffin, Zebulon, Milner, Brooks, Williamson, Orchard Hill, East
Griffin, Highland Mills, Towalaga, Experiment, Walker Mill, Vaughn,
Hollonville, Chappel Mill, Rover, Liberty Hill, Digbey, Zetella and
Hilltop.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3315 8452 3320 8449 3324 8451 3326 8450
      3329 8452 3334 8415 3331 8415 3330 8413
      3330 8411 3329 8409 3325 8412 3320 8412
      3320 8404 3309 8404 3311 8452
TIME...MOT...LOC 0228Z 266DEG 34KT 3321 8445

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 8, 10:30 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1030 PM EDT Wed Jun 8 2022

GAZ053>055-090300-
Fayette GA-Clayton GA-Coweta GA-
1030 PM EDT Wed Jun 8 2022

...A strong thunderstorm will impact portions of Fayette,
northeastern Coweta and central Clayton Counties through 1100 PM
EDT...

At 1030 PM EDT, a strong thunderstorm was over Madras, or near
Newnan, moving east at 40 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Newnan, Fayetteville, Jonesboro, Peachtree City, Riverdale, Tyrone,
Morrow, Lovejoy, Palmetto, Senoia, Sharpsburg, Woolsey, East Newnan,
Lake Spivey, Inman, Bonanza, Cannongate, Jw Smith Reservoir, Sandy
Creek and Thomas Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3351 8462 3350 8461 3352 8459 3355 8446
      3356 8446 3358 8426 3355 8427 3355 8429
      3350 8428 3348 8429 3344 8429 3343 8431
      3343 8435 3335 8435 3335 8438 3333 8439
      3334 8480 3351 8481
TIME...MOT...LOC 0230Z 266DEG 34KT 3344 8472

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 8, 10:47 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1047 PM EDT Wed Jun 8 2022

GAZ033-043-044-055-090315-
North Fulton GA-Douglas GA-Clayton GA-South Fulton GA-
1047 PM EDT Wed Jun 8 2022

...A strong thunderstorm will impact portions of central Douglas,
southwestern Fulton and Clayton Counties through 1115 PM EDT...

At 1047 PM EDT, a strong thunderstorm was near Campbellton, or 8
miles south of Douglasville, moving east at 55 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Atlanta, Douglasville, Jonesboro, East Point, Union City, Forest
Park, Riverdale, College Park, Fairburn, Morrow, Hapeville, Palmetto,
Lake City, Chattahoochee Hills, Hartsfield-Jackson Airport, Midtown,
Grant Park-Zoo Atlanta, Lake Spivey, Sweet Auburn and Piedmont Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3372 8482 3376 8459 3374 8458 3378 8453
      3381 8435 3365 8435 3365 8429 3355 8428
      3355 8429 3353 8429 3353 8428 3351 8428
      3352 8443 3355 8444 3355 8446 3353 8457
      3354 8480
TIME...MOT...LOC 0247Z 265DEG 49KT 3364 8473

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 8, 10:55 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1055 PM EDT Wed Jun 8 2022

GAZ053>056-090330-
Fayette GA-Clayton GA-Coweta GA-Spalding GA-
1055 PM EDT Wed Jun 8 2022

...A strong thunderstorm will impact portions of western Spalding,
Fayette, southeastern Coweta and south central Clayton Counties
through 1130 PM EDT...

At 1055 PM EDT, a strong thunderstorm was over Sharpsburg, or 8 miles
east of Newnan, moving east at 35 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Newnan, Fayetteville, Peachtree City, Senoia, Brooks, Sharpsburg,
Turin, Haralson, Woolsey, Starrs Mill, Vaughn, Inman, Digbey, Jw
Smith Reservoir, Lake Horton, Zetella and Thomas Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3325 8475 3343 8475 3346 8436 3321 8437
TIME...MOT...LOC 0255Z 270DEG 30KT 3335 8466

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 8:27 PM EDTSpecial Weather StatementFFCGordon, Pickens33 min
Jun 8, 8:33 PM EDTSpecial Weather StatementFFCLumpkin27 min
Jun 8, 8:57 PM EDTSpecial Weather StatementFFCDawson33 min
Jun 8, 9:29 PM EDTSpecial Weather StatementFFCBarrow, Clarke31 min
Jun 8, 9:32 PM EDTSpecial Weather StatementFFCJackson28 min
Jun 8, 9:37 PM EDTSpecial Weather StatementFFCWhitfield23 min
Jun 8, 10:00 PM EDTSpecial Weather StatementFFCJackson, Madison30 min
Jun 8, 10:05 PM EDTSpecial Weather StatementFFCHaralson25 min
Jun 8, 10:06 PM EDTSpecial Weather StatementFFCSpalding24 min
Jun 8, 10:08 PM EDTSpecial Weather StatementFFCBanks, Hall37 min
Jun 8, 10:28 PM EDTSpecial Weather StatementFFCSpalding32 min
Jun 8, 10:30 PM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette30 min
Jun 8, 10:47 PM EDTSpecial Weather StatementFFCClayton, Douglas, Fulton28 min
Jun 8, 10:55 PM EDTSpecial Weather StatementFFCFayette35 min
Jun 8, 11:02 PM EDTSpecial Weather StatementFFCLamar, Pike28 min
Jun 8, 11:57 PM EDTSpecial Weather StatementFFCJones33 min
Jun 9, 12:00 AM EDTSpecial Weather StatementFFCOconee, Walton30 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.